# SDR A6WA201140117

- Difficulty date: January 27, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 21,808 hours, 20,184 cycles
- Engine: Ge CF343B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER CORE COWL IS CHAFED AT FWD LATCHES.  REPAIRED RT LOWER CORE COWL IAW CMM 228-50142, TASK 71-12-01-300-822-A01.
